Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tipranavir
Jul 3, 2002

I understand that the new PI Tipranavir has been associated with some rather nasty side effects,mostly very loose stools and naussia. Are the reports over estimating the degree to which the side effects occur? Do you think we will be able to see this drug introduced with out the high level of side effects I mentioned earlier?

Response from Dr. Boyle

Tough to say. We'll have to wait for more data, but this drug will probably be used only in deep salvage and we will have to become adept at managing Tipranavir side effects in that population, as we have done before with other drugs.



Previous
Joint Pain: Supplements and Possible Solutions
Next
Another Neuropathy Question?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement